# SDR ASAA12411640

- Difficulty date: May 30, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 46,038 hours, 25,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578517
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AFT OF L1 DOOR AT APPROXIMATELY BS 400 AND THREE FEET FROM TOP OF WINDOWS. REMOVED PAINT FROM DAMAGED AREA IAW AMM 51-21-11. INSPECTED DAMAGE WITHIN L = .085 W=.060 D=.011 AT BS 402 S7L IAW SRM 53-00-00.  COMPLETED MEASUREMENT OF REMAINING SKIN THICKNESS ORIGINAL THICKNESS .035 MEASURED .030 DEEPEST BLEND AREA. COMPLETED HFEC OF BLENDED IAW MANUAL 51-00-00 PART 5 FIG 28,  NO CRACKS NOTED.  ON FURTHER INVESTIGATION, DEEP BURN PIT FOUND IN CENTER OF BLENDED AREA.  REMOVED DAMAGE TO A DEPTH OF ENTIRE SKIN THICKNESS PENATRATING TO STRINGER IAW 400-53A. REPAIRED PER EA 400-53 & EA 08141.
